MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while attempting to size a knee, a screwdriver from a loaner instrument set broke off at the tip while the instrument was in the knee.The tip of the broken screwdriver was removed.No additional parts came off or were broken.Instrument and tip was collected in a biohazard bag and charge rn was notified of the incident.No patient impact.No product returned.
 
Additional Manufacturer Narrative
(b)(4).Uf/importer report # (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The device was requested, but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.- device is used for treatment.Insufficient information provided to perform a compatibility check.Medical records were not provided.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16422159
Report Number0001822565-2023-00466
Device Sequence Number12412811
Product Code HXX
UDI-Device Identifier00889024219762
UDI-Public(01)00889024219762(10)65105179
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598708900
Device Lot Number65105179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight59 KG